# SDR UPS96821111

- Difficulty date: August 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 5773275231
- Condition: Cracked
- Location: Fs 717
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-CS2 FLOOR BEAM SUPPORT CRACKED AT FS 717 UNDER SEAT TRACK NR 5.  REPLACED SUPPORT ASSY PER SRM 51-1-20D.
